It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board

  • pravastatin side effects

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-08-2009, 07:20 PM   #1
    ben35
    Newbie
    (male)
     
    ben35's Avatar
     
    Join Date: Nov 2009
    Location: USA
    Posts: 8
    ben35 HB User
    pravastatin side effects

    I took Crestor for a few weeks and had horrible side effects, so I stopped.

    Now, the doctor has prescribed 10 mg per day of pravastatin. Took it for a week and it made me nauseous, so I started cutting the pill in half.

    Now, the nausea has gone away completely, but the 5 mg per day dose is making me so horny that it's driving me crazy. I can't focus on anything except you-know-what. I have the concentration span of a fly. I'm in a constant trance. This is not listed as a side effect on any literature I've seen.

    Has anyone else ever had this reaction to a low-dose statin drug?

     
    Sponsors Lightbulb
       
    Old 12-10-2009, 05:06 PM   #2
    ben35
    Newbie
    (male)
     
    ben35's Avatar
     
    Join Date: Nov 2009
    Location: USA
    Posts: 8
    ben35 HB User
    Re: pravastatin side effects

    You can disregard my original post in this thread.

    The side effect I mentioned has disappeared and been replaced with lower back pain, calf cramps, constipation, and joint pain in the base of both thumbs and my left hip. Oh, and did I mention gas? At least the nausea didn't return.

    While I'm not happy with the new side effects, I'm glad to be rid of that other one.

    I'll probably stop taking the Rx real soon, just like I did Crestor. I'll take it every other day for a while and see what happens.

    This is a great forum. I learn a lot from reading everybody's posts.

     
    Old 12-31-2009, 02:34 PM   #3
    ACE28
    Senior Veteran
    (male)
     
    ACE28's Avatar
     
    Join Date: Apr 2005
    Location: N.Y
    Posts: 705
    ACE28 HB UserACE28 HB UserACE28 HB UserACE28 HB User
    Re: pravastatin side effects

    All statins have muscular related side effects. You should be happy that with pravastatin you are constantly rising to the occasion. Many on statins can't seem to raise the flag at all.

     
    Old 01-11-2010, 12:20 PM   #4
    Lulubells
    Veteran
    (female)
     
    Join Date: Feb 2007
    Location: SE Louisiana USA
    Posts: 324
    Lulubells HB UserLulubells HB User
    Re: pravastatin side effects

    Why not try to get it down by eating better rather than risk permanent damage to your body? IT CAN BE DONE! I lowered my inherited high cholesterol by what I ate from over 360 to 225, a number my doctor is happy with since I refuse to take another statin drug. Your joint pain on them must not be as crippling as my joint pain was and 4 years off, it is still attacking my joints.

    I strongly urge you to consider diet changes and save your body the possibility of a lot of damage. Eating right is NOT hard to do once you make up your mind to do it.. I sit here and WISH someone had told me that before I ever swallowed that first statin. Once I made up my mind to just DO IT... It was so easy to do and I enjoyed eating like that so much that I continue to eat that way even though I have lost way to much weight and am having to increase my fat and carb intake to maintain where I am. If you don't remember anything else I say, remember this.. It is all about CHOICES! Make healthier choices as to what you put in your body, READ LABELS and make CHOICES! It also is your choice to take drugs that could damage your body or not but the easy way of swallowing that pill is not always the best way.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Stopping & Starting PPI's and side effects Flyerfan Acid Reflux / GERD 5 04-18-2010 03:59 PM
    acid refux medicines side effects - PLS help Ambra75 Arthritis 2 04-18-2010 03:53 PM
    Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 04:57 PM
    Pravastatin and Trilipix (improvement) MeFromHere High Cholesterol 0 04-29-2009 10:10 PM
    Flovent Side Effect? Vanessa74 Asthma 4 04-12-2008 01:56 AM
    Hormone Therapy (Chemical Castration) Side Effects... able5 Cancer: Prostate 9 01-26-2008 07:38 AM
    Prevacid Side Affects? My Gosh!!!! RobynsInPain70 Digestive Disorders 8 09-30-2006 04:56 PM
    experiences, zanaflex side affects, will the body adjust? Mara Multiple Sclerosis 2 05-15-2004 06:25 AM
    Strattera and ALL of its Side Effects both Aduts and Children edarcy1 ADD / ADHD 4 08-21-2003 09:22 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:33 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!